Rigidity in topology C^0 of the Poisson bracket for Tonelli Hamiltonians

Abstract : We prove the following rigidity result for the Tonelli Hamiltonians. Let T * M be the cotangent bundle of a closed manifold M endowed with its usual symplectic form. Let (F_n) be a sequence of Tonelli Hamiltonians that C^0 converges on the compact subsets to a Tonelli Hamiltonian F. Let (G_n) be a sequence of Hamiltonians that that C^0 converges on the compact subsets to a Hamiltonian G. We assume that the sequence of the Poisson brackets ({F_n , G_n }) C^0-converges on the compact subsets to a C^1 function H. Then H = {F, G}.
Type de document :
Article dans une revue
Nonlinearity, IOP Publishing, 2015, 28 (8), pp.2731-2742
Liste complète des métadonnées

Littérature citée [10 références]  Voir  Masquer  Télécharger

https://hal-univ-avignon.archives-ouvertes.fr/hal-01154913
Contributeur : Marie-Claude Arnaud <>
Soumis le : lundi 25 mai 2015 - 16:47:20
Dernière modification le : lundi 20 mars 2017 - 13:45:59
Document(s) archivé(s) le : mardi 15 septembre 2015 - 06:49:36

Fichiers

TonelliPoissonbracketversion3....
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01154913, version 1
  • ARXIV : 1505.06866

Collections

Citation

M.-C Arnaud. Rigidity in topology C^0 of the Poisson bracket for Tonelli Hamiltonians. Nonlinearity, IOP Publishing, 2015, 28 (8), pp.2731-2742. 〈hal-01154913〉

Partager

Métriques

Consultations de la notice

181

Téléchargements de fichiers

68